ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Incompressible micropolar fluid flow over a semi-infinite plate

Dey, J and Nath, G (1983) Incompressible micropolar fluid flow over a semi-infinite plate. In: International Journal of Engineering Science., 21 (8). pp. 967-972.

[img] PDF
article_1.pdf - Published Version
Restricted to Registered users only

Download (400kB) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...


Micropolar fluid flow over a semi-infinite flat plate has been described by using the parabolic co-ordinates and the method of series truncation in order to study the flow for low to large Reynolds numbers. These co-ordinates permit to study the flow regime at the leading edge. Numerical results have been presented for different Reynolds numbers. Results show a reduction in skin friction.

Item Type: Journal Article
Publication: International Journal of Engineering Science.
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Aug 2009 06:05
Last Modified: 19 Sep 2010 05:33
URI: http://eprints.iisc.ac.in/id/eprint/20610

Actions (login required)

View Item View Item